Alert archive / California / Snow Advisories in 2006
Snow Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this snow advisory at Mar 20, 2006, 2:04 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 20, 2006, 9:00 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2006, 2:04 PM PST (22:04 UTC)
- In effect from
- Mar 20, 2006, 9:00 PM PST
- Expired
- Mar 21, 2006, 11:00 AM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSGX 202204 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 204 PM PST MON MAR 20 2006 ...PACIFIC WEATHER SYSTEM TO BRING 3 TO 6 INCHES OF SNOW TONIGHT INTO TUESDAY IN THE MOUNTAINS ABOVE 5000 FEET... .A WEATHER SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL BRING SHOWERS OVERNIGHT AND TUESDAY. A FEW SHOWERS WILL OCCUR EARLY THIS EVENING...BUT MORE NUMEROUS SHOWERS WILL BEGIN AROUND MID-EVENING. THE SNOW LEVEL WILL FALL FROM 5000 FEET THIS EVENING TO 4000 FEET AFTER MIDNIGHT. 3 TO 6 INCHES OF SNOW ARE EXPECTED IN MOST AREAS ABOVE 5000 FEET THROUGH TUESDAY MORNING. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS...AND CHAINS MAY BE REQUIRED ON SOME ROADS. THE SNOW SHOWERS SHOULD BECOME ISOLATED BY TUESDAY AFTERNOON AND DIMINISH ENTIRELY TUESDAY EVENING. CAZ055-056-210615- /O.CAN.KSGX.SN.Y.0001.060322T0500Z-060322T1900Z/ /O.NEW.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 204 PM PST MON MAR 20 2006 ...SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 3 TO 6 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ058-210615- /O.CAN.KSGX.SN.Y.0001.060322T0500Z-060322T1900Z/ /O.NEW.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN DIEGO COUNTY MOUNTAINS- 204 PM PST MON MAR 20 2006 ...SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 3 TO 6 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ATKIN
4 follow-up statements
000 WWUS46 KSGX 202215 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 215 PM PST MON MAR 20 2006 ...PACIFIC WEATHER SYSTEM TO BRING 3 TO 6 INCHES OF SNOW TONIGHT INTO TUESDAY IN THE MOUNTAINS ABOVE 5000 FEET... .A WEATHER SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL BRING SHOWERS OVERNIGHT AND TUESDAY. A FEW SHOWERS WILL OCCUR EARLY THIS EVENING...BUT MORE NUMEROUS SHOWERS WILL BEGIN AROUND MID- EVENING. THE SNOW LEVEL WILL FALL FROM 5000 FEET THIS EVENING TO 4000 FEET AFTER MIDNIGHT. 3 TO 6 INCHES OF SNOW ARE EXPECTED IN MOST AREAS ABOVE 5000 FEET THROUGH TUESDAY MORNING. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS...AND CHAINS MAY BE REQUIRED ON SOME ROADS. THE SNOW SHOWERS SHOULD BECOME ISOLATED BY TUESDAY AFTERNOON AND DIMINISH ENTIRELY TUESDAY EVENING. CAZ055-056-210615- /O.CON.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 215 PM PST MON MAR 20 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY. 3 TO 6 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ058-210615- /O.CON.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN DIEGO COUNTY MOUNTAINS- 215 PM PST MON MAR 20 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY. 3 TO 6 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ATKIN
000 WWUS46 KSGX 210400 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 800 PM PST MON MAR 20 2006 ...PACIFIC WEATHER SYSTEM TO BRING 3 TO 8 INCHES OF SNOW TONIGHT INTO TUESDAY IN THE MOUNTAINS ABOVE 5000 FEET... .A WEATHER SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL BRING SHOWERS OVERNIGHT AND TUESDAY. A FEW SHOWERS WILL OCCUR EARLY THIS EVENING...BUT MORE NUMEROUS SHOWERS WILL BEGIN AROUND MID- EVENING. THE SNOW LEVEL WILL FALL FROM 5000 FEET THIS EVENING TO 4000 FEET AFTER MIDNIGHT. 3 TO 8 INCHES OF SNOW ARE EXPECTED IN MOST AREAS ABOVE 5000 FEET THROUGH TUESDAY MORNING. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS...AND CHAINS MAY BE REQUIRED ON SOME ROADS. THE SNOW SHOWERS SHOULD BECOME ISOLATED BY TUESDAY AFTERNOON AND DIMINISH ENTIRELY TUESDAY EVENING. CAZ055-056-211200- /O.CON.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 800 PM PST MON MAR 20 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY. 3 TO 8 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LOCAL DENSE FOG WITH VISIBILITY LESS THAN ONE QUARTER MILE. $$ CAZ058-211200- /O.CON.KSGX.SN.Y.0002.060321T0500Z-060321T1900Z/ SAN DIEGO COUNTY MOUNTAINS- 800 PM PST MON MAR 20 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY. 2 TO 6 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET TONIGHT THROUGH TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LOCAL DENSE FOG WITH VISIBILITY LESS THAN ONE QUARTER MILE. $$ ATKIN
000 WWUS46 KSGX 211207 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 407 AM PST TUE MAR 21 2006 CAZ055-056-211900- /O.CON.KSGX.SN.Y.0002.000000T0000Z-060321T1900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 407 AM PST TUE MAR 21 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. SOUTHWEST WINDS AND MOIST UPSLOPE FLOW WILL CAUSE AREAS OF SNOW TO KEEP FALLING ABOVE 4000 FEET THIS MORNING. AN ADDITIONAL 4 INCHES IS EXPECTED AT AROUND 5000 FEET...AND UP TO 7 MORE INCHES ARE POSSIBLE ABOVE 8000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LOCAL DENSE FOG WITH VISIBILITY LESS THAN ONE QUARTER MILE. $$ CAZ058-211900- /O.CON.KSGX.SN.Y.0002.000000T0000Z-060321T1900Z/ SAN DIEGO COUNTY MOUNTAINS- 407 AM PST TUE MAR 21 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. WEST WINDS AND MOIST UPSLOPE FLOW WILL CAUSE AREAS OF SNOW TO KEEP FALLING ABOVE 4000 FEET THIS MORNING. AN ADDITIONAL 4 INCHES IS EXPECTED AT AROUND 5000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LOCAL DENSE FOG WITH VISIBILITY LESS THAN ONE QUARTER MILE. $$ MACKECHNIE
000 WWUS46 KSGX 211850 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1050 AM PST TUE MAR 21 2006 CAZ055-056-212000- /O.EXP.KSGX.SN.Y.0002.000000T0000Z-060321T1900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1050 AM PST TUE MAR 21 2006 ...SNOW ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... SNOW SHOWERS WILL CONTINUE TO DECREASE IN COVERAGE THROUGH EARLY AFTERNOON. IT WILL REMAIN COLD AND WINDY...AND SNOW COVERED ROADS IN THE HIGHER TERRAIN WILL BE HAZARDOUS FOR MOTORISTS. $$ CAZ058-212000- /O.EXP.KSGX.SN.Y.0002.000000T0000Z-060321T1900Z/ SAN DIEGO COUNTY MOUNTAINS- 1047 AM PST TUE MAR 21 2006 ...SNOW ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... SNOW SHOWERS WILL CONTINUE TO DECREASE IN COVERAGE THROUGH EARLY AFTERNOON. IT WILL REMAIN COLD AND WINDY...AND SNOW COVERED ROADS IN THE HIGHER TERRAIN WILL BE HAZARDOUS FOR MOTORISTS. $$ MOEDE
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this snow advisory went out at Mar 20, 1:30 PM PST, 34 minutes earlier.
Area forecast discussion, Mar 20, 1:30 PM PST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PST MON MAR 20 2006 .SYNOPSIS...THE NEXT PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE AREA TONIGHT AND TUESDAY AND WILL BRING SOME RAIN AT LOWER ELEVATIONS AND SNOW IN THE MOUNTAINS. THE SNOW LEVEL WILL FALL TO AROUND 4000 FEET BY LATE TONIGHT. DRY WEATHER WILL RETURN WEDNESDAY...AND THURSDAY SHOULD SEE SUBSTANTIAL WARMING UNDER HIGH PRESSURE AND WEAK OFFSHORE FLOW. COOLING WITH MORE CLOUDS IS EXPECTED OVER THE WEEKEND AS LOW PRESSURE MOVES BY TO THE NORTH. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. ISOLATED SHOWERS OCCURRED TODAY...BUT OTHERWISE SKIES WERE PARTLY TO MOSTLY CLOUDY. A RATHER STRONG EDDY WAS OVER THE COASTAL WATERS...WHICH MADE THE WINDS SOUTHERLY AND HELPED TO KEEP A LOT OF CLOUDS AROUND AND TEMPERATURES RATHER COOL THIS AFTERNOON. A FAIRLY STRONG AND FAST-MOVING COLD FRONT EXTENDED FROM THE CENTRAL COAST TO ABOUT 30N/129W. THIS FRONT SHOULD MOVE THROUGH OUR AREA LATE TONIGHT...AND THE MODELS ARE INDICATING IT WILL HOLD TOGETHER. MOISTURE WILL BE UP TO ALMOST 700 MB...WHICH IS ENOUGH FOR SOME PRECIP...AND IT COULD BE BRIEFLY HEAVY. SOME OROGRAPHICS WILL BE POSSIBLE DUE TO W-SW FLOW AT 850 MB LAYER AT AROUND 15 KNOTS...THOUGH HIGHER WINDS ARE NEEDED FOR MORE SIGNIFICANT OROGRAPHIC PRECIP VALUES. OVERALL...PRECIP AMOUNTS SHOULD BE AROUND 1/4 INCH NEAR THE COAST WITH 1/2 TO ONE INCH ON THE COASTAL SLOPES. THE HIGH DESERTS SHOULD PICK UP ABOUT 1/10 INCH...BUT THE LOW DESERTS SHOULD SEE LITTLE IF ANY PRECIP DUE TO THE MOISTURE DEPTH LIMITATIONS. DUE TO 850 MB TEMPS AROUND ZERO...THE SNOW LEVEL SHOULD FALL TO AROUND 4000 FEET...POSSIBLY LOWER. A SNOW ADVISORY WILL BE ISSUED FROM 9 PM TONIGHT TO 11 AM TUESDAY DUE TO GENERAL AMOUNTS THAT ARE EXPECTED TO BE 3 TO 6 INCHES. SOME ISLAND CONVERGENCE BANDS WILL MAINTAIN SOME SHOWERS INTO TUESDAY AFTERNOON AND EVEN TUESDAY EVENING...PLUS THE USUAL LINGERING MOUNTAIN SHOWERS WILL OCCUR THEN GIVEN SOME INSTABILITY...THOUGH TEMPS ALOFT WILL NOT BE COLD ENOUGH FOR TSTORMS. WEAK OFFSHORE FLOW DEVELOPS WED AND THU...AND GIVEN THAT HIGH PRESSURE ALOFT AND SUBSIDENCE WILL BRING WARMING ALOFT...WE SHOULD SEE WARM WEATHER FINALLY BY THU. HIGH CLOUDS MOVING OVER THEN WILL LIKELY HELP KEEP NIGHTS A BIT WARMER TOO. COOLING IS EXPECTED AGAIN OVER THE WEEKEND AS LOW PRESSURE ALOFT MOVES BY TO THE NORTH. MODEL SOLUTIONS VARY FOR EARLY-MID NEXT WEEK...AS USUAL FOR ONE WEEK OR MORE IN THE FUTURE...BUT SEVERAL SOLUTIONS SHOW WEAK RIDGING HERE AND UPPER LEVEL LOW PRESSURE OFF THE BRITISH COLUMBIA/WASHINGTON COAST. PRECIP APPEARS UNLIKELY HERE THEN BASED ON CURRENT GUIDANCE. && .AVIATION... A COLD FRONT TONIGHT WILL BRING CIGS THIS AFTERNOON AND EVE TO AROUND 3500 FEET. THE CIGS WILL LOWER TO AROUND 2000 FEET TONIGHT AND SHOWERS MAY BRIEFLY LOWER VISBYS JUST BELOW 6SM. DESERT CIGS WILL NOT GET BELOW 5000 FEET. SNOW AND ICING ABOVE 4500 FEET. THE SHOWERS AND LOWER CIGS WILL CONTINUE THROUGH TUE MORNING WITH SOME SCATTERING OUT OF CLOUDS BY TUE AFTERNOON ESPECIALLY AT THE COASTAL AND DESERT AIRPORTS. && .SGX WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FOR THE MOUNTAINS...SEE LAXWSWSGX. SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX. && PUBLIC...MAXWELL AVIATION/MARINE...MM
Hazardous weather outlook, Mar 20, 1:30 PM PST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PST MON MAR 20 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-211200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 130 PM PST MON MAR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... THIS AFTERNOON THROUGH TONIGHT. A PACIFIC WEATHER SYSTEM WILL MOVE INTO THE AREA TONIGHT. SNOW WILL OCCUR ABOVE ABOUT 4000 FEET. SEVERAL INCHES WILL ACCUMULATE AND MAKE TRAVEL HAZARDOUS. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THIS SYSTEM. IF THE HEAVY RAIN MOVES OVER BURN AREAS...THEN ROCK AND MUD SLIDES AND LOCAL FLOODING WILL BE POSSIBLE. SEE THE SNOW ADVISORY (LAXWSWSGX) FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY. THE PACIFIC WEATHER SYSTEM WILL LINGER TUESDAY AND EXIT THE AREA TUESDAY NIGHT. TRAVEL WILL REMAIN HAZARDOUS IN THE MOUNTAINS ABOVE ABOUT 4000 FEET...ESPECIALLY TUESDAY MORNING. NO HAZARDOUS WEATHER EXPECTED AFTER TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE. MAXWELL
In the hours before
Special weather statement, Mar 20, 1:25 PM PST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PST MON MAR 20 2006 CAZ042-043-048-050-055>058-060>062-211200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 125 PM PST MON MAR 20 2006 ...MORE RAIN AND MOUNTAIN SNOW TONIGHT INTO TUESDAY... ANOTHER WEATHER SYSTEM WILL BRING MORE SHOWERS TONIGHT AND TUESDAY. RAINFALL ESTIMATES ARE FOR ABOUT ONE-QUARTER INCH WEST OF THE MOUNTAINS AND ONE-HALF TO ONE INCH ON COASTAL SLOPES OF THE MOUNTAINS. MOST RAINFALL WILL OCCUR WITH THE PASSAGE OF A COLD FRONT LATE TONIGHT AND EARLY TUESDAY MORNING. IN THE MOUNTAINS...THE SNOW LEVEL WILL FALL TO 4000 FEET BY LATE TONIGHT. 3 TO 6 INCHES WILL BE POSSIBLE ABOVE 5000 FEET. DRIVING WILL BECOME HAZARDOUS BY MIDNIGHT TONIGHT IN THE MOUNTAINS. THE WEATHER SYSTEM WILL EXIT TO THE EAST TUESDAY NIGHT...SO PRECIPITATION IS EXPECTED TO END BY LATE TUESDAY EVENING. THE COLD UNSETTLED WEATHER WILL BE DANGEROUS FOR UNPREPARED HIKERS OR CAMPERS IN REMOTE AREAS. PEOPLE SHOULD STAY INFORMED OF THESE STORMS...ESPECIALLY THOSE PLANNING TRAVEL IN THE MOUNTAINS AREAS. MAXWELL
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 1:41 PM PST | Snow Advisory | SGX | Riverside, San Bernardino, San Diego | 23 min |
Nearby
Snow Advisories in California, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.